Filtros : "PRADO, EDUARDO ALMEIDA" Limpar


  • Source: Boletim da Sociedade Brasileira de Matemática. Unidade: IME

    Assunto: SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PRADO, Eduardo de Almeida. Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials. Boletim da Sociedade Brasileira de Matemática[S.l.], v. 30, n. 1, p. 31-52, 1999. Disponível em: < https://doi.org/10.1007/bf01235673 > DOI: 10.1007/bf01235673.
    • APA

      Prado, E. de A. (1999). Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials. Boletim da Sociedade Brasileira de Matemática, 30( 1), 31-52. doi:10.1007/bf01235673
    • NLM

      Prado E de A. Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials [Internet]. Boletim da Sociedade Brasileira de Matemática. 1999 ; 30( 1): 31-52.Available from: https://doi.org/10.1007/bf01235673
    • Vancouver

      Prado E de A. Conformal measures and Hausdorff dimension for infinitely renormalizable quadratic polynomials [Internet]. Boletim da Sociedade Brasileira de Matemática. 1999 ; 30( 1): 31-52.Available from: https://doi.org/10.1007/bf01235673
  • Source: Conformal Geometry and Dynamics (electronic). Unidade: IME

    Assunto: TEORIA ERGÓDICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PRADO, Eduardo Almeida. Ergodicity on conformal measures for unimodal polynomials. Conformal Geometry and Dynamics (electronic)[S.l.], v. 2, p. 29-44, 1998. Disponível em: < https://doi.org/10.1023/A:1018861024445 > DOI: 10.1023/A:1018861024445.
    • APA

      Prado, E. A. (1998). Ergodicity on conformal measures for unimodal polynomials. Conformal Geometry and Dynamics (electronic), 2, 29-44. doi:10.1023/A:1018861024445
    • NLM

      Prado EA. Ergodicity on conformal measures for unimodal polynomials [Internet]. Conformal Geometry and Dynamics (electronic). 1998 ; 2 29-44.Available from: https://doi.org/10.1023/A:1018861024445
    • Vancouver

      Prado EA. Ergodicity on conformal measures for unimodal polynomials [Internet]. Conformal Geometry and Dynamics (electronic). 1998 ; 2 29-44.Available from: https://doi.org/10.1023/A:1018861024445
  • Unidade: IME

    Assunto: GEOMETRIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      PRADO, Eduardo de Almeida; RODRIGUES, Alexandre Augusto Martins. Teorema de kulkarni quando a curvatura determina a metrica. 1990.Universidade de São Paulo, São Paulo, 1990.
    • APA

      Prado, E. de A., & Rodrigues, A. A. M. (1990). Teorema de kulkarni quando a curvatura determina a metrica. Universidade de São Paulo, São Paulo.
    • NLM

      Prado E de A, Rodrigues AAM. Teorema de kulkarni quando a curvatura determina a metrica. 1990 ;
    • Vancouver

      Prado E de A, Rodrigues AAM. Teorema de kulkarni quando a curvatura determina a metrica. 1990 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021